Hacettepe Journal of Mathematics and Statistics, ( ISI ), Volume (40), No (4), Year (2011-6) , Pages (571-579)

Title : ( STABILITY OF EULER-LAGRANGE QUADRATIC FUNCTIONAL EQUATIONS IN NON-ARCHIMEDEAN NORMED SPACES )

Authors: Ghadir Sadeghi , Reza Saadati , Mohammad Janfada , M. Rassias ,

Citation: BibTeX | EndNote

In this paper, we prove the stability of Euler-Lagrange quadratic map- pings in the framework of non-Archimedean normed spaces. Our results in the setting of non-Archimedean normed spaces are different from the results in the setting of normed spaces.

Keywords

, Generalized Hyers-Ulam stability, Euler-Lagrange functional equation. Non-Archimedean normed space, p-adic
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1027090,
author = {Ghadir Sadeghi and Reza Saadati and Janfada, Mohammad and M. Rassias},
title = {STABILITY OF EULER-LAGRANGE QUADRATIC FUNCTIONAL EQUATIONS IN NON-ARCHIMEDEAN NORMED SPACES},
journal = {Hacettepe Journal of Mathematics and Statistics},
year = {2011},
volume = {40},
number = {4},
month = {June},
issn = {1303-5010},
pages = {571--579},
numpages = {8},
keywords = {Generalized Hyers-Ulam stability; Euler-Lagrange functional equation. Non-Archimedean normed space; p-adic field.},
}

[Download]

%0 Journal Article
%T STABILITY OF EULER-LAGRANGE QUADRATIC FUNCTIONAL EQUATIONS IN NON-ARCHIMEDEAN NORMED SPACES
%A Ghadir Sadeghi
%A Reza Saadati
%A Janfada, Mohammad
%A M. Rassias
%J Hacettepe Journal of Mathematics and Statistics
%@ 1303-5010
%D 2011

[Download]